# SDR 99ZZZX2601

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58AG
- Make and model: Bell OH-58A
- Aircraft serial: 7221131
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: 206076031015
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SERVO LEAKING BEYOND LIMITS.  REMOVED AND REPLACED.
